# SDR DHL2008805516

- Difficulty date: March 17, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUS EXT SKIN CORRODED (STA 1730.000 - 1740.000 L-28R TO L-30R).  PERFORMED MAJOR REPAIR IAW FAA FORM 8100-9 DATED 02-29-08, AD2007-02-02, S/B DC8 S3A080, DWG DOUGLAS SR08530032 AND BOEING MSG 1-7761393332 DATE3D 02-29-08, SEMAN DWG ED-4715 DATED 02-21-08.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D. CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER (AL7075T6 0.063") (2EA) FILLER (AL7075T6 0.050") (10EA) FINGER DOUBLER (AL7075 0.032") IAW SEMAN DWG NR ED-4715, DOUGLAS DWG SR0850032.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED-4715, SR08530032, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE) STA 1690.000 - 1766).  THIS IS A TEMPORARY REPAIR FORM 24 MONTHS IAW FAA FORM 8100-9 DATED FEB 29-2008
